# SDR CA980818024

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC PUMP FAILURE ON LEFT SIDE FOLLOWING GEAR RETRACTION.  PUMP SPLINES HAD WORN OFF UNTIL THEY STARTED TO SLIP.  PUMP HARD TO TURN INDICATING A SPLINE PROBLEM.
